Jump to content
Important Survey - Please Participate ×

Weird feeling DP I think?


[Ni...]

Recommended Posts

Lately I have been feeling so weird; like I’m floating and head is so just light floating. Not really dizzy but more like just odd feeling in my head; def neurological. Can’t shake it no matter if I dose or don’t dose. If I take my Trazodone or stop it. If I take a full 0.25mg or half 0.25 mg Clonazepam. I have my five year old this weekend and he just wants to play, I suck it up n deal however I cannot shake this feeling. Anyone else ever experience this sensation in their brain/body?? I never had this feeling so much these past theee days. Grrr
Link to comment
Share on other sites

Yep, had it most of the time for about a month and a half while recovering from acute. Was really grateful when it finally went away. Doesn't really fit the definition of dp or dr, not sure how others refer to it, but I know exactly what you are talking about. Sorry you are going through it. It can be really maddening. Hope it doesn't stick around as long for you. :/
Link to comment
Share on other sites

I’ve had feeling like a I am hollow and head is like a helium balloon and also that world is insubstantial and could dissolve and float away along with my body for a year. Got a bit better when reinstating. Getting much worse again now dose getting lower. It causes an inner rising sensation as well that makes me feel I will explode.
Link to comment
Share on other sites

×
×
  • Create New...